Evidence map›Paper›PMID 26085469›Full record

ArticleFrontiers of medicine2015

Severe hepatoxicity caused by aspirin overdose: a case report.

Zhuping Cao, Shiqi Liu, Jianhua Niu, Bing Wei, Jie Xu

Abstract readCase Reports
PubMed Publisher
In one paragraph

Article in Frontiers of medicine, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.4field-weighted citation impact, top 31% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 4 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors at 3 institutions in 1 country.

Zhuping CaoDepartment of Nursing, School of Medicine, Shihezi University, Shihezi, 832002, China.
Shiqi Liu
Jianhua Niu
Bing Wei
Jie Xu
Shihezi University · CNFirst Affiliated Hospital of Shihezi University Medical College · CNXi'an Jiaotong University · CN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

We report here the rare case of a 61-year-old man with multiple organ dysfunction caused by an aspirin overdose (4 g orally). The patient presented with a fever that reached 39.2 °C, a peptic ulcer, and massive upper gastrointestinal bleeding. His blood test results were as follows: white blood cell count, 1.8 × 10(9)/L; absolute lymphocytes, 0.4 × 10(9)/L; absolute neutrophils, 1.2 × 10(9)/L; and electrolyte disturbances. A computed tomography (CT) scan showed evidence of bilateral inferior pulmonary infection and acute pancreatitis. Thick dark bile with visible floccule was drawn via a percutaneous transhepatic cholangiodrainage (PTCD). Klebsiella pneumoniae was detected in microbiological bile tests. Two years later, the patient died of chronic liver failure.

Indexed as

AspirinChemical and Drug Induced Liver InjuryDrug OverdoseHumansLiver FailureMaleMiddle AgedTomography, X-Ray ComputedAspirin

Identifiers

PMID26085469
OpenAlexW616885882

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.